Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
Record 15 of 19
Previous Record Next Record
E-Books/E-Docs
Author Everitt, W. N. (William Norrie), 1924- author.

Title Multi-interval linear ordinary boundary value problems and complex symplectic algebra / W.N. Everitt, L. Markus.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2001.

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (79 pages).
text rdacontent
computer rdamedia
online resource rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; number 715
Memoirs of the American Mathematical Society ; no. 715.
Note "Volume 151, number 715 (first of 5 numbers)."
Bibliography Includes bibliographical references.
Note Description based on print version record.
Subject Boundary value problems.
Differential operators.
Symplectic manifolds.
Genre/Form Electronic books.
Added Author Markus, L. (Lawrence), 1922- author.
Other Form: Print version: Everitt, W. N. Multi-interval linear ordinary boundary value problems and complex symplectic algebra. Providence, Rhode Island : American Mathematical Society, 2001 viii, 64 pages ; 26 cm. Memoirs of the American Mathematical Society ; no. 715 9780821826690
ISBN 0821826697 (alk. paper)
9780821826690
9781470403089 (e-book)

 
    
Available items only